# SDR SWAA2023041816377

- Difficulty date: March 14, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 51,516 hours, 31,045 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Channel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT FWD PASSENGER CABIN BS360 S-15L. MARKED<[01] REQUEST HFEC INSPECTION OF STRINGER TO VERIFY CRACK;[02] ACCOMPLISHED HFEC SURFACE SCAN IAW 737 NDTM PART 6 CHAPTER 51-00-00 PROCEDURE 23. VERIFIED CRACK AND MEASURED 0.8'L AND MARKED.  EQUIPMENT USED: NORTEC 600 ID: ATS1465 CAL DUE: 09/2023;[03] SRM 53-10-03-0I-1 IDENTIFICATION AND SRM 53-00-03-1A-1 ALLOWABLE DAMAGE ARE APPLICABLE;[04] EVALUATED CRACK ON STRINGER BS 360 STR 15L UPPER FLANGE L=0.8'. FOUND TO BE OUT OF LIMITS PER SRM 53-00-03-1A-1 FIGURE 103 DETAIL A.;[05] VERIFIED CORRECTIVE ACTION 3 AND 4;[06] REMOVED STRINGER END BS 348 - BS 367; STR 15L PER SRM 51-40-02;[07] RECEIVED NEW CHANNEL ITEM#HFAB53-CN-011; LOT#1522662-1; PO#911869; & LOCATED AND DRILLED NEW CHANEL PER SRM 51-40-05-0G-0; AND DWG#141A8194; OK TO TREAT AND PRIME;[08] VERIFIED CORRECTIVE ACTION 7. OK TO TREAT AND PRIME;[09] APPLIED CHEMICAL CONVERSION COATING AND PRIME ON NEW CHANNEL IAW AMM 51-21-41-370-802; AMM 51-21-72-370-804 OK TO INSTALL.;[10] REJECTION OF CORRECTIVE ACTION 9 DUE TO AREAS OF BARE METAL ON NEW CHANNEL AND IN REPAIR AREA. SEE STEP 1.;[11] UPDATED STEP 1.;[12] VERIFIED STEP 1;[13] VERIFIED STEP 9; OK TO INSTALL.;[14] INSTALLED NEW CHANNEL ON FWD PASSENGER CABIN BS 360 S-15L IAW SRM 51-40-02; DWG 141A8190 AND DWG 140A0101;[15] VERIFIED CORRECTIVE ACTION STEP 14.;[16] ALL STEPS COMPLETED;[17] VERIFIED MEASUREMENTS TABLE.
